# SDR ASAA2017070821323

- Difficulty date: July 8, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,670 hours, 11,652 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 0000
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FMC CDU ENGINE FAULT MAINTENANCE FAULT CODE 73-31371 MTX MESSAGE: UPPER EGT SECTORS READING HIGH TIME OF FAULT: ECONOMIC, DEFERRED PER T/C 78273000. GROUNDED - YES. AFTER INITIAL EVALUATION DISCOVERED T49.5 PARAMETERS OUT OF RANGE PER B737-800 FIM 73-11 TASK 801. CLEANED EGT SYSTEM HARNESS ON # 1 ENG AND PERFORMED GOOD OPS TEST PER B737-800 AMM 77-21-00-140-801.T49.5 PARAMETERS PRIOR CLEANING: S1-78.25 S2-41.75 S3-47.50 S4-107.87. POST CLEANING: S1-47.12 S2-26.00 S3-28.25 S4-59.87.
